Opened Access A Bp condition for the strong maximal function

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Liu, Liguang
Luque Martínez, Teresa
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2014-11
Publicado en: Transactions of the American Mathematical Society, 366 (11), 5707-5726.
Tipo de documento: Artículo
Resumen: A strong version of the Orlicz maximal operator is introduced and a natural Bp condition for the rectangle case is defined to characterize its boundedness. This fact let us to describe a sufficient condition for the two weight inequalities of the strong maximal function in terms of power and logarithmic bumps. Results for the multilinear version of this operator and for others multi(sub)linear maximal functions associated with bases of open sets are also studied.
Cita: Liu, L. y Luque Martínez, T.E. (2014). A Bp condition for the strong maximal function. Transactions of the American Mathematical Society, 366 (11), 5707-5726.
Tamaño: 240.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/49376

DOI: 10.1090/S0002-9947-2014-05956-4

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones